# SDR HEEA0012581

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 412040111103
- Condition: Defective
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETIC RING HAS NO MAGNETISM.
